# SDR AALA20010982

- Difficulty date: May 13, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE PATH LIGHT AT SEAT 29B INOPERATIVE.  REPLACED BROKEN TERMINAL AT CONNECTOR EMERGENCY ESCAPE PATH LIGHT AT SEAT 29B.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
